# SDR SIMA20220916001

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 40,874 hours, 36,143 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: None
- Part number: 14571561403
- Part serial: NSN
- Condition: Unserviceable
- Location: Only
- Component: Grate Assy
- Component part number: 14571561403
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ICE COND-A/I INOP WARNING AND WG A/ICE FAIL CAUTION ILLUNINATED IN CLIMB FL 200 , TEMP-13 SAT TAT WING ICE PROTECTION PUSHBUTTON DID NOT ILLUMINATE . EXITED ICE CONDITION IN FLIGHT AND RAN QRH WITH NO EFFECT. "TRANSFERRED FROM AML PAGE 4922319 ITEM 1"-C/A-RAR DUAL HEAT EXCHANGER OUTLET GRATE AND RUBBER SLEEVE IAW EMB 145 AMM 21-51-02. LEAK CHECKS GOOD NO DEFECTS NOTED.
